# SDR F3LA2022281200174

- Difficulty date: December 26, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N233FR
- Make and model: Airbus A320-214
- Aircraft serial: 07095
- Aircraft time: 23,112 hours, 9,829 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 1266100
- Part serial: 32358
- Condition: Defective
- Location: Cabin Pressure
- Part time: 16,816 hours, 7,337 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT THE GATE ECAM FOR EXCESSIVE RESIDUAL CABIN PRESSURE AS WELL AS THE RED CABIN PRESSURE LIGHT FLASHING ON ALL DOORS, OUTFLOW VALVE SHOWED FULLY OPEN.   REMOVED AND REPLACED CABIN PRESSURE DETECTION PRESSURE SWITCH (14WN) OPS TEST GOOD, REF. AMM 52-73-12-000-001A AND 52-73-12-400-001-A. TESTER PITOT STATIC F9TAB2181C 7/23 T/W F9TAB4788C DD 10/23.
